Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the individual ergodic theorem for positive operators

Author: Ryōtarō Satō
Journal: Proc. Amer. Math. Soc. 36 (1972), 456-458
MSC: Primary 47A35; Secondary 28A65
MathSciNet review: 0308820
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A theorem which gives a condition on a positive linear contraction on an $ {L^1}$-space in order that the individual ergodic theorem hold is proved. The theorem contains a result obtained by Y. Ito as a special case.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A35, 28A65

Retrieve articles in all journals with MSC: 47A35, 28A65

Additional Information

PII: S 0002-9939(1972)0308820-1
Keywords: Positive linear contraction, individual ergodic theorem, weak sequential compactness
Article copyright: © Copyright 1972 American Mathematical Society